Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

History colitis. Anemic, bleeding light orange, abdominal discomfort. What is causing these symptoms?

Hello, my name is Jillian. I have had colitis since I was seventeen, I m now 25. I had a bag placed on me about 4 years ago and there havent been many problems except constant UTI s. However this past summer I went anemic and was hospitalized and they couldnt figure out where I was bleeding from, but I stabilized and was released. The past two weeks I have noticed orange blood coming out of my rear (it sometimes still excretes blood/ mucus ) and also when I change my bag, the site around it bleeds sometimes from the irritation of the wafer and there s some blood, that blood was also light orange. I m very run down and tired, I don t feel myself. I usually have abdominal discomfort I m use to but it s gotten a lot more sharp and its actually in an upper region which is unusual. My primary told me to contact my GI, but he hasn t gotten back to me yet and it usually takes awhile due to the fact they have a lot of patients. Any advice would be greatly appreciated, thank you for your time.
Asked On : Sat, 10 Nov 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor